Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 7, Pages 987-996

Application of an integral formula to CR-submanifolds of complex hyperbolic space

1Department of Mathematics, College of Natural Science, Kyungpook National University, Daegu 702-701, Korea
2Department of Computational Mathematics, School of Computer Aided Science, College of Natural Science, Inje University, Kyungnan, Kimhae 621-749, Korea

Received 24 May 2004; Revised 2 March 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The purpose of this paper is to study n-dimensional compact CR-submanifolds of complex hyperbolic space CH(n+p)/2, and especially to characterize geodesic hypersphere in CH(n+1)/2 by an integral formula.